# SDR CA981230013

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360EB
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 9555400
- Condition: Cracked
- Location: Nlg
- Part time: 3,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER READING FEED-BACK 1/98 OF NOSE LANDING GEAR ATTACH, IT WAS NOTED THAT ATTACH POINT AND FIREWALL MOVED WHEN FORCE APPLIED.   INSPECTION FOUND THE STABILATOR PULLEY BRACKET WAS CRACKED AND THE RIVETS SHEARED WHICH ATTACH THE NOSE GEAR MOUNT FITTING.  SUBMITTER RECOMMENDS AN AD.
